Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On the propagation of round-off errors in the numerical integration of the heat equation


Author: Arnold N. Lowan
Journal: Math. Comp. 14 (1960), 139-146
MSC: Primary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1960-0119430-3
MathSciNet review: 0119430
Full-text PDF


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1960-0119430-3
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society